Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the irreducibility of an induced representation. II


Author: John C. Quigg
Journal: Proc. Amer. Math. Soc. 86 (1982), 345-348
MSC: Primary 22D30
DOI: https://doi.org/10.1090/S0002-9939-1982-0667304-8
MathSciNet review: 667304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A unitary representation induced from a normal subgroup of a separable locally compact group is irreducible if and only if the inducing representation is irreducible and the restriction of the induced representation to the normal subgroup is multiplicity-free.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D30

Retrieve articles in all journals with MSC: 22D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0667304-8
Article copyright: © Copyright 1982 American Mathematical Society